# SDR FDEA201109133870

- Difficulty date: September 13, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652241961
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT W/W STR 18A SHELF IS CORRODED IN SPOTS BTWN BS 870 - 940. REPLACED LT. W/W STR 18A SHELF ON NR N00323, W/O 00052276 REF SDR TRACKING NR 11-3114 FOR TRACKING CRITERIA.
